2007/08 ~ Professor, National Central University
2002/08 ~ 2007/07 Associate Professor, National Central University
2000/08 ~ 2002/07 Assistant Professor, University of Kaohsiung
1998/08 ~ 2000/07 Assistant Professor, National Central University
Honors
1. 國立中央大學97學年度「學術研究傑出獎」
2. 國立中央大學95學年度「學術研究傑出獎」
Publications
Publications:
Hong-Gwa Yeh
and G.J. Chang*, “Algorithmic aspects of majority domination”,
Taiwanese Journal of Mathematics, 1, 343-350, 1997.
( SCI )
Hong-Gwa Yeh,
S. C. Liaw, F. K. Hwang* and G. J. Chang, “Enumerating partitions
with given part-sizes”, Bulletin of the Institute of Mathematics,
Academia Sinica 26, 33-38, 1998.
S. C. Liaw, Hong-Gwa Yeh, F. K.Hwang* and G. J. Chang, “A
simple and direct derivation for the number of noncrossed partitions”,
Proceedings of the American Mathematical Society, 126, 1579-1581, 1998.( SCI )
Hong-Gwa Yeh
and G.. J. Chang*, “The path-partition problem in bipartite
distance-hereditary graphs”, Taiwanese J. of Mathematics, 2,
353-360, 1998.( SCI )
Hong-Gwa Yeh
and G.J. Chang*, “Weighted connected domination and Steiner trees in
distance-hereditary graphs”, Discrete Applied Mathematics, 87,
245-253, 1998. ( SCI )
G.J.Chang, F.L.Chen, L.Huang, F.K.Hwang*, S.T.Nuan, U.G.Rothblum, I. F.
Sun and Hong-Gwa Yeh, “Sortabilities of partition properties”,
Journal of Combinatorial Optimization, 2, 413-427, 1999.( SCI )
Hong-Gwa Yeh
and G. J. Chang*, “Weighted connected k-domination and weighted
k-dominating clique in distance-hereditary graphs”, Theoretical
Computer Science, 263(1-2), 3-8, 2001. ( SCI
)(EI)
M. S. Chang*, S. C. Wu, G. J. Chang and Hong-Gwa Yeh, “Domination
on distance-hereditary graphs”, Discrete Applied Math., 116 (2002),
103-113 . ( SCI )
G. J. Chang*, L. D. Tong, J. H. Yan and Hong-Gwa Yeh, “A note
on Gallai-Roy-Vitaver Theorem”, Discrete Math., 256 (2002) 441-444.( SCI )
G. J. Chang*, S. C. Liaw and Hong-Gwa Yeh, “k-subdomination in
graphs”, Discrete Applied Math., 120 (2002) 55-60. ( SCI )
Hong-Gwa Yeh*,
“d-Disjunct matrices: bounds and Lovasz Local Lemma”, Discrete
Math., 253 (2002) 97-107. ( SCI )
Sandi Klavzar* and Hong-Gwa Yeh, “On the fractional chromatic
number, the chromatic number, and graph products”, Discrete Math.,
247 (2002) 235-242. ( SCI )
Hong-Gwa Yeh
and G. J. Chang*, “Centers and Medians of Distance-Hereditary Graphs”,
Discrete Math., 265 (2003) 297-310.( SCI )
Hong-Gwa Yeh
and Mong-Na Lo Huang*, “On exact D-optimal designs with 2 two-level
factors and n autocorrelated observations”, Metrika, 61 (2005),
261-275.( SCI )
Hong-Gwa Yeh*
and X. Zhu, “Resource-sharing system scheduling and circular
chromatic number”, Theoretical Computer Science 332 (2005) 447-460.( SCI )(EI)
Hong-Gwa Yeh*,
Chun-Ying Chiang and Sheng-Hueng Peng, “Steiner centers and Steiner
medians of graphs”, Discrete Mathematics, 308 (2008) 5298 – 5307. ( SCI )
G.J. Chang , L.H. Huang and Hong-Gwa Yeh*, “On the rank of a
cograph”, Linear Algebra and its Applications, 429 (2008) 601–605.
( SCI )
Hong-Gwa Yeh*,
“A method to obtain lower bounds for circular chromatic number”,
Taiwanese Journal of Mathematics, 12 (2008) 997-1005. ( SCI )
Hong-Gwa Yeh*,
“A connection between circular colorings and periodic schedules”,
Discrete Applied Mathematics, 157 (2009) 1663-1668. ( SCI )
L.H. Huang , G.J. Chang and Hong-Gwa Yeh*, “On minimum rank
and zero forcing sets of a graph ”, Linear Algebra and its
Applications, 432 (2010) 2961–2973. ( SCI )
L.H. Huang , G.J. Chang and Hong-Gwa Yeh*, “A note on
universally optimal matrices and field independence of the minimum rank
of a graph ”, Linear Algebra and its Applications, 433 (2010)
585–594. ( SCI )
Wu-Hsiung Lin and Hong-Gwa Yeh*, “A note on circular colorings
of edge-weighted digraphs ”, Taiwanese Journal of Mathematics 15
(2011) 2159-2167. ( SCI )
G.J. Chang, L.H. Huang and Hong-Gwa Yeh*, “A characterization
of graphs with rank 4 ”, Linear Algebra
and its Applications, 434 (2011) 1799–1810 (
SCI )
Y-Z Huang, C-Y Chiang, L-H Huang and Hong-Gwa Yeh*, “On
L(2,1)-labeling of generalized Petersen graphs ”, Journal of
Combinatorial Optimization
doi:10.1007/s10878-011-9380-08 (Published Online First), 21 January
2011 ( SCI )
Gerard J. Chang, Liang-Hao Huang and Hong-Gwa Yeh*, “A
characterization of graphs with rank 5”,
Linear Algebra and its Applications (20 February 2012),
doi:10.1016/j.laa.2012.01.021 (Published Online First) ( SCI )
Chun-Ying Chiang, Liang-Hao Huang, Bo-Jr Li, Jiaojiao Wu and Hong-Gwa
Yeh*, “Some Results on the Target Set Selection Problem”, to appear in Journal of Combinatorial
Optimization (2012) ( SCI )
(available at:
http://arxiv.org/abs/1111.6685v1 )
Chun-Ying Chiang, Liang-Hao Huang, Wei-Ting Huang and Hong-Gwa Yeh*,
“The Target Set Selection Problem on Cycle Permutation Graphs,
Generalized Petersen Graphs and Torus Cordalis” submitted (2011) (available at:
http://arxiv.org/abs/1112.1313v1)
Chun-Ying Chiang, Liang-Hao Huang and Hong-Gwa Yeh*, “Target
set selection problem for honeycomb networks” submitted (2012) (available at:
http://arxiv.org/abs/1203.0666)
M. S. Chang, S. C. Wu, G. J. Chang and Hong-Gwa Yeh, “Hamiltonian
problems on Ptolemaic graphs”, The 2000 International Computer
Symposium.
Hong-Gwa Yeh
and G. J. Chang, “Isomorphism problem of distance-hereditary graphs”,
The 1st CTS conference on Combinatorics and Algorithms, 1998.
F.K. Hwang, S.C. Liao and Hong-Gwa Yeh, “Equivalent classes of
extra-stage networks”, Workshop on Network Switching, Princeton
University, 1997.
Hong-Gwa Yeh
and G. J. Chang, “The path-partition problem in bipartite
distance-hereditary graphs”, The 4th Twente Workshop on
Graphs and Combinatorial Optimization, Netherlands, 1994.
Hong-Gwa Yeh,
“A fast parallel algorithm for finding a large independent set of a
graph”, Proceedings of National Computer Symposium, Taiwan, Vol. 2,
pp. 981-987, 1993.